EQ/Pain

Home  \  Forums  \  Anabolic Zone  \  EQ/Pain
BoskeyFace
Whats up boys? So i'm in week 5 of a cycle now and my EQ injects have been hurting like a mother. Not the actual injection but the next 2-3 days. and when i say pain i mean like i have trouble sitting on my ass or my quad is in massive pain. Now i rotate sites, mass the area, heat up the eq and heat the inject site. This is the first prob like this i have ever encountered with eq. anyone have any insite or have this happen w/ EQ. i dunno just seems not normal. again in week 5 n i really dont wanna cut the EQ out of the cycle. sh-t i have already gained 12 solid lbs.  

09 Jan 2009 06:06

Storm
doesnt change the fact that there could have been a mistake when it was made...Never had EQ hurt sounds like someone put to much solution in the mix.  

09 Jan 2009 07:49
Mr. Shoulders
How many mgs/ml is it? What brand?  

09 Jan 2009 10:40
Dex2
You could try "watering" it down with some oil.  

09 Jan 2009 22:43
BoskeyFace
its 200mg per ml. stallion labs I know some ppl dont like their product but i have loved it for awhile now and has always done me well, until now. Jumped on the scale today up another 2lbs. only prob is i have ppl everyday saying to me "god damn bro, what the hell are you on?" feels good to hear that but at the sametime your like "fu-k!" again i'm not new to the game but i never heard of "watering" it down w/ oil, but then again i never had this prob again either.  

10 Jan 2009 04:20
csyflt
stallion labs is the reason bar none  

10 Jan 2009 06:20
BoskeyFace
i knew someone was gonna say that but its always done good for me so i dunno  

12 Jan 2009 00:48
BoskeyFace
well i cut out the EQ  

14 Jan 2009 03:13

Login   or  Signup to comment
 


Related